I take loratadine regularly for allergy problems and have for some time. I have recently experienced back pain and sciatic pain in right hip and right leg. Someone suggested that a possible side effect of loratadine may be lower back and sciatic pain. Anyone heard of this or experienced this?
I was taking Loratadine nightly. I recently also developed lower back spasms and sciatica, as well as bad migraines every day. I stopped taking the Loratadine. The migraines stopped. It will be a few days before I can tell about the back pain, because it ebbed and flowed. I had never heard of these side effects, because I didn't do research before I took it. I see that headache is a known side effect of Loratadine, but not back pain.
I have not taken Loratadine for about 6 months, and my low back/sciatica problems are still there. I did try acupuncture for about two months; did not have much effect on my back, but I have little or not sinus/allergy problems anymore (if that is what you were taking Loratadine for). Also, I did not have the migraine problems. Thanks for the response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.